Journal of Mathematics and Statistics

Research Article

MODERATING ABILITY OF ITEM RESPONSE THEORY THROUGH PRIOR GUESSING PARAMETER

Pages : 277-282

DOI : 10.3844/jmssp.2013.277.282

Published On : September 26, 2013

THE COMPLEX STATISTICS PARADIGM AND THE LAW OF LARGE NUMBERS

Pages : 289-304

DOI : 10.3844/jmssp.2013.289.304

Published On : October 9, 2013

EXISTENCE OF SOLUTIONS FOR A CLASS OF VARIATIONAL INEQUALITIES

Pages : 305-309

DOI : 10.3844/jmssp.2013.305.309

Published On : October 9, 2013

THE THEORY OF COMPLEX PROBABILITY AND THE FIRST ORDER RELIABILITY METHOD

Pages : 310-324

DOI : 10.3844/jmssp.2013.310.324

Published On : October 9, 2013

ON RESERVES, STABILITY AND THE MAXIMUM SUSTAINABLE YIELD PROBLEM

Pages : 325-333

DOI : 10.3844/jmssp.2013.325.333

Published On : October 24, 2013

THE RATE FUNCTION OF S-MIXING PROCESS AND ITS APPLICATION IN EVALUATING EMPIRICAL LIKELIHOOD TESTS

Pages : 334-338

DOI : 10.3844/jmssp.2013.334.338

Published On : October 28, 2013

IDENTIFICATION AND CHARACTERIZATION OF EXTREME RAINFALLS DISTRIBUTION IN MALANG RESIDENCE

Pages : 357-366

DOI : 10.3844/jmssp.2013.357.366

Published On : November 30, 2013